# SDR DHL99724006

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 49X17
- Condition: Seperated
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN TIRE RECAP CAME OFF ON LANDING DAMAGE TO RT INBD FLAP, AND NR 3 ENGINE.  REMOVED AND REPLACED WHEEL AND TIRE, RT INBD FLAP ASSY AND C-1 FAN .
